# SDR 2005FA0000913

- Difficulty date: May 25, 2005
- Submitted: June 30, 2005
- Operation: General aviation
- Make and model: Doug MD 900
- System (JASC): 3252 · Shimmy Damper
- Part: Cap
- Part number: 39143567
- Condition: Cracked
- Location: Shimmy Damper
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAP IS CRACKED ON PORT SIDE.  CATASTROPHIC FAILURE.  MANFACTURE CAP FROM SOLID BLOCK OF MATERIAL INSTAD OF CASTING PART.  (K) (REF: 195920/JMG)
